# SDR SWIA202157623

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS1000.00 STGR22L - SGTR25R.      (C-CHECK RO 4/21/2021)    REPLACED FRAME AT FS 1000.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, MHIRJ REO 670-53-61-1858 REV -- DATED 2021-04-03, DWG MM670-35007 REV -W AND DWG MM670-36061 REV -D. M-337 AND SKYWEST TASK CARD 53-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. PRESSURE CHECK GOOD.
